# SDR ASOA20130709101

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 29,049 hours, 22,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3A-CHECK INSPECTION THE LT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 75 ON STRINGER 2L.  MX REMOVED THE DAMAGED SECTION OF SKIN AND INSTALLED A DOUBLER REPAIR IAW CHANGE REPAIR AUTHORIZATION EC5330-02353, AND THE ACFT WAS RELEASED FOR SERVICE ON 07/11/13.
